# SDR UIEA2019021403213

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,162 hours, 19,232 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine A/I
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG ANTI ICE EICAS, WITH SWITCH OFF. ( PERFORMED FIM 30-21 FT 805 MSG CLEARED, COULD NOT DUPLICATE FAULT. NO FURTHER ACTION NEEDED.  )
